# SDR FOTR2019813583

- Difficulty date: November 17, 2010
- Submitted: November 17, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Damaged
- Location: Zone 100
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950E-950F INTERCOSTAL IS BENT AT FLOOR SUPPORT RBL 4 AFT CARGO.  REMOVED INTERCOSTAL AT STA 950E-950F RBL4 IAW SRM 51-30-2. FABRICATED INTERCOSTAL FROM 7075-T6 .040". PO 9009608. IAW SRM 53-10-2. TREATED AND PRIMED PART IAW SRM 51-10-2. INSTALLED INTERCOSTAL IAW SRM 51-30-2.
